首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Quasi-Interpolation in Spline Spaces and Local Approximation Estimates
  • 本地全文:下载
  • 作者:Maria E. Castillo ; Rita G. Figueroa ; Eduardo M. Garau
  • 期刊名称:Mecánica Computacional
  • 印刷版ISSN:2591-3522
  • 出版年度:2019
  • 卷号:37
  • 期号:24
  • 页码:967-967
  • 出版社:CIMEC-INTEC-CONICET-UNL
  • 摘要:The quasi-interpolation operators represent a practical and efficient method when calculating approximations using spline functions since they present a great simplicity and flexibility in their construction. To define them, B-splines bases are used and the coefficients are chosen locally, that is, each coefficient depends in general only on the data found in the support of the corresponding B-spline. The local form in which the coefficients for these operators are defined means that changes in the data or space of splines used have a low computational cost to recalculate the approximation, since it will change only locally. In this work we analyze Sobolev estimates for the approximation error using quasi-interpolants in spline spaces. We will establish in a general way the hypothesis about a quasi-interpolant to achieve the optimal orders of approximation. Finally, we propose simple but general quasi-interpolating constructions that satisfy the established hypotheses and we will compare experimentally the performance in the approximation for some of the proposed constructions.
  • 关键词:spline approximation; stability; B-splines;
国家哲学社会科学文献中心版权所有